# SDR IPXA2015092894055

- Difficulty date: September 24, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 68,668 hours, 13,480 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Unsecure
- Location: R1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE FIRE EXTINGUISHER NEAR R1 DOOR, GALLEY, LOOSE IN BRACKET RESECURED FIRE EXTINGUISHER AT R1 DOOR REF MM 25-60-00.
